# SDR 99ZZZX4176

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404CK
- Make and model: Beech C-45H
- Aircraft serial: AF297
- System (JASC): 2731 · Elevator Tab Control System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Elev Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM INDICATOR INACCURATE, ELEVATOR TRIM STIFF.  REPLACED ELEVATOR TRIM INDICATOR POTENTIOMETER WITH NEW AND ADJUSTED TRIM INDICATOR PER MM.  LUBED ELEVATOR TRIM ACTUATOR DRIVES, OPERATIONALLY CHECKS GOOD.
